Advertisement

A Point Source of Electromagnetic Waves in an Inhomogeneous Medium: a High Frequency Ansatz and the Dual Nonstationary Singular Solution

  • V. M. BabichEmail author
Article
  • 2 Downloads

The Maxwell equations for smoothly inhomogeneous media are addressed. The first-order term of the Hadamard-type expansion for the wavefield of a pulsed point source is presented. The Fourier transform in t of this expression allows for a high-frequency asymptotic formula for the wavefield of a point source of electromagnetic oscillations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. M. Babich, “The short wave asymptotic form of the solution for the problem of a point source in an inhomogeneous medium,” USSR Comput. Math. Math. Phys., 5, 247–251 (1965).CrossRefGoogle Scholar
  2. 2.
    W. Lu, J. Qian, and R. Burridge, “Babich-like ansatz for three-dimensional point-source Maxwell’s equations in an inhomogeneous medium at high frequencies,” Multiscale Model. Simul., 14, 1089–1122 (2016).MathSciNetCrossRefGoogle Scholar
  3. 3.
    V. M. Babich and A. P. Kiselev, Elastic Waves. High Frequency Theory, CRC Press, New York (2018).CrossRefGoogle Scholar
  4. 4.
    R. Courant and D. Hilbert, Methods of Mathematical Physics, Vol. 2, Interscience, New York (1962).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.St. Petersburg Department of the Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations